Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pimples with pus under armpits, itchy vagina, more weight. Medication?

Hie. I have pimples wch at times accumulates puss under my armpits..this started last year and have been taking different medication but they don't disappear for long. I also have problems with my vagina as it is constantly itchy I realised there were cracks was red but no discharge. My inner thighs also have itchy bumps which at tyms leaves black spots after the heal..some doctors said I need to lose weight as ths might be as a result of fat I weigh trying to lose but what can I take so that I don't experience this
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
All right you should loose weight, and you shold have to bear loose fitting cotton cloth. and follow following tips
- regular exercise
-water intake with honey in morning
-balanced diet
-local application of antifungal cream
-for pimple 2-3 time wash face with cleaning face wash
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor